# SDR ASAA2020072742928

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 32,559 hours, 9,454 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4361
- Condition: Stuck
- Location: Nr 1 Intake
- Part time: 53,748 hours, 16,884 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI-ICE SWITCH LIGHT REMAINED "BRIGHT" AFTER SELECTING IT ON. NR 1 ENGINE TAI WAS AMBER ALSO ON ENGINE DISPLAY. AFTER 5 MINUTES WITH THE SWITCH ON, THE LIGHT WENT DIM AND THE TAI MESSAGE TURNED GREEN. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG INLET COWL THERMAL ANTI-ICE VALVE OPS CHECK NORMAL IAW AMM 30-21-11.
